# SDR ASAA2017092422008

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,289 hours, 9,885 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 3250275060
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TERMINAL BROKEN AT MW0325 LOOP A ON THE NR 2 ENGINE.  ACFT GROUNDED.  TERMINATED THE STUD, AND OPS CHECKED GOOD IAW AMM 26-11-00, AND SWPM 20-30-11.
